# SDR DL757040230

- Difficulty date: March 10, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N602DL
- Make and model: Boeing 757232
- Aircraft serial: 22809
- Aircraft time: 61,606 hours, 33,389 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N33111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER FWD CORNER OF THE L1 DOOR CUTOUT WAS FOUND WITH A 2 INCH CRACK IN THE SKIN AND UNDERLYING BEARSTRAP.  THE CRACK WAS REMOVED WITH A CUTOUT THROUGH ALL LAYERS OF THE SKIN ASSEMBLY.  THE AREA WAS REPAIRED WITH 3 EXTERNAL ALUMINUM REPAIR DOUBLERS PER ER/A 088886-14.
